# SDR IPXA2023071393657

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,941 hours, 15,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAF.O. OVERHEAD HADLE INOP SCREW STRIPPEDRESERVED HANDLE ON FO'S OVERBD REF AMM 20 00 00/001 STARTED ILLEG OPS CHECK GOOD
